MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL SDX LEAD; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL SDX LEAD; NO MATCH
Model Number 1688TC/46
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but was not received.
 
Event or Problem Description
It was reported that the patient was remotely monitored via merlin.Net.Upon review of the transmission, the atrial lead demonstrated elevated pacing impedance and noise.No intervention was performed.The patient¿s status was unknown.
 
Event or Problem Description
It was reported that the patient was remotely monitored via merlin.Net.Upon review of the transmission, the atrial lead demonstrated elevated pacing impedance, and noise appeared to be ventricular pacing spikes observed on the ra lead.No intervention was performed.The patient¿s status was unknown.

Brand Name
TENDRIL SDX LEAD
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25480874
Report Number2017865-2026-12010
Device Sequence Number9734861
Product Code NVN
UDI-Device Identifier05414734501989
UDI-Public(01)05414734501989(10)3818381(17)150930
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model Number1688TC/46
Device Lot Number3818381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA LEAD.; QUADRA ASSURA ICD.; QUARTET LEAD.
Patient Age78 YR
Patient SexFemale